Discussions that mention levlite

Women's Health board


Little bit of history first...

A little over a year ago, I started having periods ALL the time it seemed. I would have a period probably every two weeks. I went to the doc, she did a hystosonogram and she said that the only thing she could see was that I had had a cyst rupture that day (was in a huge amount of pain, so made sense...good timing for the ultrasound!). So because of the periods and that, she put me on birth control pills.

So for about 4 months I was on Levlite...which did not work. Pain wasn't as bad, but I still had a period every two weeks. So she started me on Ovcon. I have been going great on this pill for the past 6 months. The only time I'd have breakthru bleeding on it is if I missed a pill.

Which brings me to my problem. I have been taking my pills religiously and have not missed a beat the last few weeks. So now....I'm a week and a half into my pack for this month and here I have started a period. I still have like a week and a half (or whatever) to my placebo pills for this month! What the heck is going on?

I know for a fact I am not pregnant....so I know it is not implantation or anything like that. I am considered "underweight"....not sure if that could be a problem?? But I thought that caused longer cycles? I'm kind of worried that I'm on a path for a hysterectomy and I'm still pretty young?

Just curious if anyone has any insight on this?? I'm kind of sick of all the problems!
Quote from novmom:
Little bit of history first...

A little over a year ago, I started having periods ALL the time it seemed. I would have a period probably every two weeks. I went to the doc, she did a hystosonogram and she said that the only thing she could see was that I had had a cyst rupture that day (was in a huge amount of pain, so made sense...good timing for the ultrasound!). So because of the periods and that, she put me on birth control pills.

So for about 4 months I was on Levlite...which did not work. Pain wasn't as bad, but I still had a period every two weeks. So she started me on Ovcon. I have been going great on this pill for the past 6 months. The only time I'd have breakthru bleeding on it is if I missed a pill.

Which brings me to my problem. I have been taking my pills religiously and have not missed a beat the last few weeks. So now....I'm a week and a half into my pack for this month and here I have started a period. I still have like a week and a half (or whatever) to my placebo pills for this month! What the heck is going on?

I know for a fact I am not pregnant....so I know it is not implantation or anything like that. I am considered "underweight"....not sure if that could be a problem?? But I thought that caused longer cycles? I'm kind of worried that I'm on a path for a hysterectomy and I'm still pretty young?

Just curious if anyone has any insight on this?? I'm kind of sick of all the problems!



Although it's inconvenient, sometimes break-through bleeding just happens. Try to stick it out until you start your next pack. If the bleeding starts/continues during the next cycle, consult your gynecologist. You may need a strong pill.